Author Index

A

  • Abedian, Rooholah A new fifth-order symmetrical WENO-Z scheme for solving Hamilton-Jacobi equations [Volume 10, Issue 2, 2022, Pages 279-297]
  • Adibi, Hojatollah Local discontinuous Galerkin method for the numerical solution of fractional compartmental model with application in pharmacokinetics [Volume 10, Issue 2, 2022, Pages 247-261]
  • Adibi, Mona Local discontinuous Galerkin method for the numerical solution of fractional compartmental model with application in pharmacokinetics [Volume 10, Issue 2, 2022, Pages 247-261]
  • Ahanj, Sara Numerical investigation of the time-fractional Black-Scholes equation with barrier choice of regulating European option [Volume 10, Issue 1, 2022, Pages 1-10]
  • Ahmady, Elham Existence, uniqueness and stability of fuzzy delay differential equations with local Lipschitz and linear growth conditions [Volume 10, Issue 1, 2022, Pages 129-141]
  • Ahmady, Nazanin Existence, uniqueness and stability of fuzzy delay differential equations with local Lipschitz and linear growth conditions [Volume 10, Issue 1, 2022, Pages 129-141]
  • Alam, Mahfooz Moment properties of lower record values from generalized inverse Weibull distribution and characterization [Volume 10, Issue 1, 2022, Pages 93-106]
  • Ali, Jaffar Existence of positive solutions for a $p$-Laplacian equation with applications to Hematopoiesis [Volume 10, Issue 2, 2022, Pages 191-201]
  • Al-Issa, Shorouk Mahmoud Study on the stability for implicit second-order differential equation via integral boundary conditions [Volume 10, Issue 2, 2022, Pages 331-348]
  • Aminifard, Zohre Improving the Dai-Liao parameter choices using a fixed point equation [Volume 10, Issue 1, 2022, Pages 11-20]
  • Archid, Atika Global symplectic Lanczos method with application to matrix exponential approximation [Volume 10, Issue 1, 2022, Pages 143-160]
  • Athar, Haseeb Moment properties of lower record values from generalized inverse Weibull distribution and characterization [Volume 10, Issue 1, 2022, Pages 93-106]

B

  • Bentbib, Abdeslem Hafid Global symplectic Lanczos method with application to matrix exponential approximation [Volume 10, Issue 1, 2022, Pages 143-160]

D

  • Duressa, Gemechis An efficient numerical approach for singularly perturbed parabolic convection-diffusion problems with large time-lag [Volume 10, Issue 2, 2022, Pages 173-110]

E

  • Effati, Sohrab Approximate solution of the Hamilton-Jacobi-Bellman equation [Volume 10, Issue 1, 2022, Pages 71-91]
  • El Guide, Mohamed Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]
  • El Ichi, Alaa Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]
  • El-Sayed, Ahmed Mohamed Ahmed Study on the stability for implicit second-order differential equation via integral boundary conditions [Volume 10, Issue 2, 2022, Pages 331-348]
  • Esmaeelzade Aghdam, Yones Numerical investigation of the time-fractional Black-Scholes equation with barrier choice of regulating European option [Volume 10, Issue 1, 2022, Pages 1-10]

F

  • Fallahnejad, Reza A bargaining game model for performance evaluation in network DEA considering shared inputs in the presence of undesirable outputs [Volume 10, Issue 2, 2022, Pages 227-245]
  • Farahi, Mohammad Hadi Approximate solution of the Hamilton-Jacobi-Bellman equation [Volume 10, Issue 1, 2022, Pages 71-91]
  • Fariborzi Araghi, Mohammad Ali Inverse spectral problems for arrowhead matrices [Volume 10, Issue 2, 2022, Pages 213-225]
  • Fathi, Ferya Inverse spectral problems for arrowhead matrices [Volume 10, Issue 2, 2022, Pages 213-225]

G

  • Gachpazan, Morteza Existence, uniqueness and stability of fuzzy delay differential equations with local Lipschitz and linear growth conditions [Volume 10, Issue 1, 2022, Pages 129-141]
  • Godaz, Reza Accurate and fast matrix factorization for low-rank learning [Volume 10, Issue 2, 2022, Pages 263-278]
  • Golpar raboky, Effat On generalized Schur complement of matrices and its applications to real and integer matrix factorizations [Volume 10, Issue 1, 2022, Pages 39-51]
  • Gooran Orimi, Atefeh Approximate solution of the Hamilton-Jacobi-Bellman equation [Volume 10, Issue 1, 2022, Pages 71-91]

H

  • Hashem, Hind Hassan Gaber Study on the stability for implicit second-order differential equation via integral boundary conditions [Volume 10, Issue 2, 2022, Pages 331-348]
  • Hashemi, Mansoor Factorization of the $t$-extension of the $p$-Fibonacci and the Pascal matrices [Volume 10, Issue 1, 2022, Pages 161-172]
  • Hojjati, Gholamreza On the stability functions of second derivative implicit advanced-step point methods [Volume 10, Issue 2, 2022, Pages 203-212]
  • Hosseini, Reshad Accurate and fast matrix factorization for low-rank learning [Volume 10, Issue 2, 2022, Pages 263-278]

J

  • Jalil, Rashidinia A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]
  • Jalil, Rashidinia Combination of Sinc and radial basis functions for time-space fractional diffusion equations [Volume 10, Issue 2, 2022, Pages 315-329]
  • Jbilou, Khalide Discrete cosine transform LSQR methods for multidimensional ill-posed problems [Volume 10, Issue 1, 2022, Pages 21-37]

K

  • Kanaujiya, Ankur Existence of positive solutions for a $p$-Laplacian equation with applications to Hematopoiesis [Volume 10, Issue 2, 2022, Pages 191-201]
  • Khan, Rafiqullah Moment properties of lower record values from generalized inverse Weibull distribution and characterization [Volume 10, Issue 1, 2022, Pages 93-106]

M

  • Mahmoodi Kho, Nazanin Numerical solution of DGLAP equations by the Tau spectral method [Volume 10, Issue 1, 2022, Pages 119-127]
  • Maleknejad, Khosrow Numerical solutions of system of two-dimensional Volterra integral equations via operational matrices of hybrid functions [Volume 10, Issue 2, 2022, Pages 349-365]
  • Mandal, Birendra Nath An efficient wavelet-based numerical method to solve nonlinear Fredholm integral equation of second kind with smooth kernel [Volume 10, Issue 2, 2022, Pages 299-313]
  • Mehraban, Elahe Factorization of the $t$-extension of the $p$-Fibonacci and the Pascal matrices [Volume 10, Issue 1, 2022, Pages 161-172]
  • Mesgarani, Hamid Numerical investigation of the time-fractional Black-Scholes equation with barrier choice of regulating European option [Volume 10, Issue 1, 2022, Pages 1-10]
  • Mohammadi-Firouzjaei, Hadi Local discontinuous Galerkin method for the numerical solution of fractional compartmental model with application in pharmacokinetics [Volume 10, Issue 2, 2022, Pages 247-261]
  • Mohammadi Rick, Solmaz Combination of Sinc and radial basis functions for time-space fractional diffusion equations [Volume 10, Issue 2, 2022, Pages 315-329]
  • Mohammed, Moumni A finite element approximation of a current-induced magnetization dynamics model [Volume 10, Issue 1, 2022, Pages 53-69]
  • Mohapatra, Jugal Existence of positive solutions for a $p$-Laplacian equation with applications to Hematopoiesis [Volume 10, Issue 2, 2022, Pages 191-201]
  • Molavi-Arabshahi, Mahboubeh A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]
  • Monsefi, Reza Accurate and fast matrix factorization for low-rank learning [Volume 10, Issue 2, 2022, Pages 263-278]
  • Mouhcine, Tilioua A finite element approximation of a current-induced magnetization dynamics model [Volume 10, Issue 1, 2022, Pages 53-69]
  • Mouley, Jyotirmoy An efficient wavelet-based numerical method to solve nonlinear Fredholm integral equation of second kind with smooth kernel [Volume 10, Issue 2, 2022, Pages 299-313]

N

  • Negero, Naol An efficient numerical approach for singularly perturbed parabolic convection-diffusion problems with large time-lag [Volume 10, Issue 2, 2022, Pages 173-110]

P

  • Padhi, Seshadev Existence of positive solutions for a $p$-Laplacian equation with applications to Hematopoiesis [Volume 10, Issue 2, 2022, Pages 191-201]

R

  • Refahi Sheikhani, Amir hosein Combination of Sinc and radial basis functions for time-space fractional diffusion equations [Volume 10, Issue 2, 2022, Pages 315-329]
  • Rivaz, Azim Numerical solution of DGLAP equations by the Tau spectral method [Volume 10, Issue 1, 2022, Pages 119-127]

S

  • Shahabi, Maryam Numerical solutions of system of two-dimensional Volterra integral equations via operational matrices of hybrid functions [Volume 10, Issue 2, 2022, Pages 349-365]
  • Shahzadeh Fazeli, Seyed Abolfazl Inverse spectral problems for arrowhead matrices [Volume 10, Issue 2, 2022, Pages 213-225]
  • Siah mansouri, Samira Existence, uniqueness and stability of fuzzy delay differential equations with local Lipschitz and linear growth conditions [Volume 10, Issue 1, 2022, Pages 129-141]
  • Soofizadeh, Sharifeh A bargaining game model for performance evaluation in network DEA considering shared inputs in the presence of undesirable outputs [Volume 10, Issue 2, 2022, Pages 227-245]

T

  • Taheri Koltape, Leila On the stability functions of second derivative implicit advanced-step point methods [Volume 10, Issue 2, 2022, Pages 203-212]
  • Toutounian, Faezeh Accurate and fast matrix factorization for low-rank learning [Volume 10, Issue 2, 2022, Pages 263-278]

Y

  • Yousefi, Mahnaz A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline [Volume 10, Issue 1, 2022, Pages 107-117]

Z

  • Zangoei Zadeh, Somayeh Numerical solution of DGLAP equations by the Tau spectral method [Volume 10, Issue 1, 2022, Pages 119-127]